Hi there! I'm a newbie here with my other half and I only TTC in the past few weeks.
I usually run a 30 day cycle and with that am due my period on Friday however since yesterday (Sun), I've been experiencing light spotting with sore boobs to boot! I am never early and wondered if the spotting was a side effect of the tablets at all and if anyone else has experienced this? (I'm taking Boots Conception Support tablets).
As an aside, I did do a pregnancy test just in case it was the implantation bleed I've read about but got a BFN.
Therefore, can only figure it is the tablets and now wondering if they're doing me any good or if this is the norm!
As the week went on, I realised I was actually due on on Thurs, not Fri, and it's now Sat night and I've still not come on.
I did a test this afternoon and got a cross although the pregnancy line was much fainter than the other line (it was a clear blue plus test). My partner agreed it appeared to be a cross too. Both lines appeared quickly and within the alotted time.
I kept the test and hours later the second line in the cross seems barely there although I took a photo so am sure of what I saw earlier it just seemed rather faint as I say.
I have a feeling the test has a fault so plan to take another in the morning. In reality I really think the conception tablets I'm taking may be delaying my period this month as I've read online this happens a lot with pregnacare although I'm using boots own brand but would imagine it can be similar? If anyone has advice here it would be so welcome.
I am all a mixture of emotions tonight! So glad this forum is here as feel like I am going mad!